# SDR 96UAL900108

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY ASSEMBLY (P/N M654).
